# SDR VNAA2009071400002

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 13,085 hours, 13,573 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 915363
- Part serial: 82010535
- Condition: Delaminated
- Location: Nlg
- Part time: 21 hours, 23 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT NOSE LANDING GEAR (NLG) TIRE DELAMINATED ON LANDING AT JAN.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT NLG TIRE, THE AFT NLG DOOR AND THE FUSELAGE.  THE LEFT AND RIGHT NLG WHEEL ASSEMBLIES AND THE AFT NLG DOOR ASSEMBLY WERE REMOVED AND REPLACED.  REPAIRS WERE MADE TO THE FUSELAGE.  MAINTENANCE PERFORMED ALL WORK IAW THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
